Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having prolonged sinus infection. Blowing out brown mucous. Suggestions?

Nasal infection 2009 after 3 days the antibiotic cleared it up. Recuring 2010 Levaquin cleared it up in about 3 days. 2011 Clindamyicin my nose was completely blocked and it cleared it up in a few days. 2012 Cipro, Septra , Suprax, Cefuroxime over 4 months and then an operation that took out many polyps. 2013 I have it again blowing out brown mucus and feel horrible and the Clindamycin is not working. 9 months of almost continous sinus infection and still bad
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
You are going changing antibiotics is not fare, by doing this there is chance of developing resistance against antibiotic giving short time relief.
It is better to go for x-ray of sinuses and and find out the reason of not clearing sinus infection.
Consult ENT surgeon and if require he will go for sinus puncture and drainage of pus or exudate from sinuses will clear the sinuses.
Mean while go for Vicks vapor inhalation.
Avoid allergy and cold exposure.
Ok and bye.
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor